# SDR HALA2017040900155

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 55 AND 58 AT -Y450 IS CORRODED AT LOCATIONS: FR54+19", FR56+6", FR57+17". CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR54 + 19? INNER VERT UNABLE TO COMPLETELY REMOVE AND MEASURE L=1.000" W=0.200" D= 0.021". FR56 + 6? L=0.750" W=0.200" D= 0.040". FR57 + 17? L=1.500" W=0.500" D=0.036". DAMAGE ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DWG F53476200 ISSUE R. JOB COMPLETE.
